Bounds on the sums of independent random variables in symmetric spaces

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

For a class of symmetric spaces of random variables, the equivalence of fulfilment of the upper bounds of the same type for collections of disjunctive and independent random variables is established.

Original languageEnglish
Pages (from-to)148-153
Number of pages6
JournalUkrainian Mathematical Journal
Volume43
Issue number2
DOIs
StatePublished - 1 Feb 1991
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Bounds on the sums of independent random variables in symmetric spaces'. Together they form a unique fingerprint.

Cite this